# SDR DALA2023060604592

- Difficulty date: June 4, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 5,967 hours, 700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 DOOR 3L "SLIDE DISARMED CHECK DOOR PRESSURE". CORRECTIVE ACTION: SERVICED L3 DOOR ASSIST BTL . (9823792)
